| Model Number |
32-360500 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Medical product: vg 360 5n1 lk tib trl 59x12: catalog#32360502, lot#631310 foreign: (b)(6).Multiple mdr reports were filed for this event, please see associated report: 0001825034-2021-02854.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during a warehouse inspection a loaner set of tibial trial bearings were found to be cracked.There was no patient involvement.
Additional Manufacturer Narrative
Visual examination of the returned device found signs of repeated use and the trial is cracked in between the condyle features.Device history record was reviewed and no discrepancies related to the reported event were found.A complaint history review was conducted and identified no additional similar complaints for this part and lot combination.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information at time of this report.